EconPapers    
Economics at your fingertips  
 

Accuracy of simulations for stochastic dynamic models

Manuel S. Santos and Adrián Peralta Alva
Authors registered in the RePEc Author Service: Adrian Peralta-Alva ()

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: This paper provides a general framework for the simulation of stochastic dynamic models. Our analysis rests upon a continuity property of invariant distributions and a generalized law of large numbers. We then establish that the simulated moments from numerical approximations converge to their exact values as the approximation errors of the computed solutions converge to zero. These asymptotic results are of further interest in the comparative study of dynamic solutions, model estimation, and derivation of error bounds for the simulated moments.

Date: 2003-10
New Economics Papers: this item is included in nep-cmp, nep-dge and nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/297/we034615.pdf?sequence=1 (application/pdf)

Related works:
Journal Article: Accuracy of Simulations for Stochastic Dynamic Models (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:we034615

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2022-08-19
Handle: RePEc:cte:werepe:we034615